# SDR ASAA2021043034729

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,430 hours, 11,102 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 #2 ENG FRONT SPINNER CONE ANODIZED COATING AND WHITE ANTI-EROSION PAINT WORN TO LIMITS. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FRONT SPINNER CONE REF B737-800 AMM 72-21-01.
